# SDR SWAA2012071805961

- Difficulty date: July 12, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 38,153 hours, 26,087 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5930534
- Condition: Delaminated
- Location: Rt Ailkeron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INBD TAB DELAMINATED.  REMOVED AND REPLACED TAB IAW SRM.
